Alert archive / Virginia / Special Weather Statements in 2010

Special Weather Statement, NWS Wakefield, VA

August 6, 20106 counties in Virginia

NWS Wakefield, VA issued this special weather statement at Aug 6, 2010, 9:21 PM EDT for 6 counties in Virginia. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2010, 9:21 PM EDT (01:21 UTC)
Expired
Aug 6, 2010, 10:30 PM EDT
In force
69 min
Issued by
NWS Wakefield, VA

Counties City of Poquoson, VA, Gloucester County, VA, Mathews County, VA, Middlesex County, VA, Northampton County, VA, York County, VA

The radar

The Norfolk radar (KAKQ), 77 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2010-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 730 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2010-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
730 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WWUS81 KAKQ 070121
SPSAKQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
921 PM EDT FRI AUG 6 2010

VAZ073-078-083>086-090-091-094-100-070230-
GLOUCESTER VA-JAMES CITY VA-KING AND QUEEN VA-LANCASTER VA-MATHEWS
VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON VA-NORTHAMPTON
VA-YORK VA-
921 PM EDT FRI AUG 6 2010

...SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS MOVING THROUGH THE 
MIDDLE PENINSULA...

AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KING AND QUEEN COURTHOUSE TO NEWPORT NEWS
WILLIAMSBURG AIRPORT...MOVING EAST AT 20 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR...
  LITTLE PLYMOUTH AROUND 925 PM EDT...
  CLAY BANK AROUND 930 PM EDT...
  WHITE MARSH AROUND 935 PM EDT...
  MASCOT AROUND 940 PM EDT...
  CHURCH VIEW AROUND 945 PM EDT...
  WARNER AROUND 950 PM EDT...

WIND GUSTS UP TO 35 MPH...HEAVY DOWNPOURS...AND OCCASIONAL CLOUD TO 
GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU 
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE 
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN 
INDOORS UNTIL THE STORMS HAVE PASSED.

RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL CAUSE PONDING OF 
WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND 
FLOOD PRONE AREAS.

LAT...LON 3709 7596 3714 7599 3708 7654 3758 7687
      3752 7680 3756 7678 3769 7697 3770 7658
      3762 7644 3763 7642 3767 7654 3769 7633
      3761 7627 3761 7643 3756 7628 3732 7626
      3732 7603 3740 7599 3718 7582

$$

GINGRICH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:58 PM EDT, 5 hours 23 minutes earlier.

Area forecast discussion, Aug 6, 3:58 PM EDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
358 PM EDT FRI AUG 6 2010

.SYNOPSIS...
A WEAK FRONT SETTLES OVER THE CAROLINAS THIS WEEKEND WITH SURFACE
HIGH PRESSURE BUILDING IN FROM THE NORTH. UPPER LEVEL HIGH PRESSURE
EXPANDS EASTWARD FROM THE MISSISSIPPI VALLEY BRINGING A RETURN TO
HOT TEMPERATURES NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A WEAK BOUNDARY IS DRAPED ACROSS THE DELMARVA AND CENTRAL VIRGINIA
THIS AFTERNOON THAT IS NOT MUCH MORE THAN A WIND SHIFT. THE DEEPER
FRONTAL STRUCTURE HAS SETTLED OVER THE CAROLINAS AND DEEP CONVECTION
FROM THE SOUTHERN APPALACHIANS EASTWARD TO THE SOUTHERN NC/NORTHERN
SC COAST HAS LARGELY USED MUCH OF THE AVAILABLE MOISTURE.
NEVERTHELESS...A CUMULUS FIELD IS PRESENT WITH THE WIND SHIFT...AND
THERE IS A SLIGHT CHANCE OF A FEW BRIEF SHOWERS OR THUNDERSTORMS
LATE THIS AFTERNOON OR EARLY THIS EVENING. CLOUD COVER SHOULD
DISSIPATE AFTER SUNSET ALLOWING FOR A PLEASANT NIGHT. LOW
TEMPERATURES COULD DROP INTO THE LOW 60S IN THE INTERIOR OF THE
EASTERN SHORE...AND EAST CENTRAL VIRGINIA PIEDMONT. MID TO UPPER 60S
ARE EXPECTED ELSEWHERE...WITH LOW 70S NEAR THE COAST.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
SURFACE HIGH PRESSURE SHOULD PREVAIL THROUGH THE WEEKEND. HIGH
TEMPERATURES SHOULD RANGE FROM THE UPPER 80S TO LOW 90S. AFTERNOON
DEWPOINTS COULD DROP INTO THE UPPER 50S WEST OF THE I-95 CORRIDOR
SATURDAY AFTERNOON...INCREASING TO THE LOW AND MID 60S TO THE EAST
AND AROUND 70 ALONG THE COASTLINES OF THE SOUTHERN ZONES. DEWPOINTS
WILL INCREASE SOME SUNDAY...BUT REMAIN RATHER COMFORTABLE FOR EARLY
AUGUST. LOW TEMPERATURES ARE EXPECTED TO RANGE FROM THE MID 60S TO
LOW 70S. UPPER RIDGING BEGINS TO EXPAND EASTWARD FROM THE
MISSISSIPPI VALLEY MONDAY INITIATING A RETURN TO HOT TEMPERATURES. A
SLIGHT CHANCE OF AFTERNOON SHOWERS OR THUNDERSTORMS WILL CONTINUE
FOR THE FAR SOUTHEAST COUNTIES.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
EARLY WEEK PERIOD CHARACTERIZED BY GRADUALLY BUILDING HEIGHTS OVER
THE EASTERN HALF OF THE COUNTRY...AS UPR LVL RIDGING OVER THE PLAINS
PUSHES EASTWARD. MEANWHILE...A SERIES OF UPR LVL SHORTWAVES
PROPAGATE NORTH OF THE AREA FOR THE MID TO LATE WK PD. WL HOLD LOW
END POP FOR MAINLY ISO/WIDELY SCT DIURNALLY DRIVEN SHRAS/TSTMS
TUE-THU (AS PER TYPICAL INTERACTION WITH DEVELOPING LEE TROF AND
WITH NUMEROUS PERTURBATIONS RIDING MEAN NW FLOW TOWARDS THE REGION).
BEST CHC OF ORGANIZED PCPN COMES WITH NEXT WEAK COLD FRONT PROGGED
FOR LATE NEXT WEEK INTO NEXT WEEKEND.

FOR TEMPERATURES...LOOK FOR MAXIMA TO JUMP BACK INTO THE 90S FOR
MOST ZONES TUE-THU BEFORE MODERATING A BIT BY LATE NEXT WEEK W/WEAK
COLD FRONT SLOWLY DROPPING INTO THE RGN. IF WARMER GFS RUN NUMBERS
PAN OUT...ANOTHER RUN AT THE CENTURY MARK NOT AT ALL OUT OF THE
QUESTION FOR THE MIDWEEK PERIOD.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A WEAK COLD FRONT WAS SITUATED ACROSS PORTIONS OF MD/VA JUST N OF
SBY AND RIC. THIS FRONT WILL CONTINUE TO MOVE SE THIS AFTN. A CU
FIELD HAS BEGUN TO DEVELOP ALONG OR JUST N OF THE FRONT. THE MOST
UNSTABLE AIR IS OVER SE PART OF OUR AREA. CONDS ARE FAIRLY DRY ALOFT
AND CONVECTION IS EXPECTED TO BE RATHER WIDELY SCT. THE BEST CHANCES
FOR DEVELOPMENT AHEAD OF THE FRONT APPEARS TO BE IN THE SE WHERE DEW
POINTS ARE HIGHER AND INCLUDED CB AT THE SE MOST 3 TAF SITES FOR
LATE AFTN.

INCLUDED SCT CLDS AT 080 FOR THE EARLY PART OF THE OVERNIGHT DUE TO
A BAND OF MOISTURE SHOWING UP ON BOTH THE NAM AND GFS.

IT IS A LITTLE EARLY TO PIN DOWN THE FCST OF FOG OR STRATUS FOR SAT
MRNG BUT NO WIDESPREAD IFR IS INDICATED AT THIS TIME.

SAT BEGINS A PERIOD OF MOSTLY DRY CONDITIONS AND GENERALLY VFR FOR
THE NEXT SEVERAL DAYS.

&&

.MARINE...
FRONT WL CONTINUE DROPPING THROUGH THE RGN THRU THE EVENING...WITH
LGT WSW FLOW BECOMING NNE THIS EVENING BEHIND THE FRONTAL PASSAGE.
HIGHER RES MODELS (NAM/WRF/HRRR) CONTINUE TO FEATURE BRIEF N-NE
SURGE BEHIND FROPA TONIGHT. HOWEVER...WITH H85 TEMPS ONLY IN THE
14-15C RANGE BEHIND THE FRONT (VICE 15-16C AHEAD)...NOT ANTICIPATING
MUCH MORE THAN A FEW MARGINAL SCA GUSTS. THEREFORE...WL CONTINUE TO
HOLD OFF ON SCA FOR THIS FORECAST PACKAGE AND CONTINUE TO MONITOR
TRENDS.

NNE WNDS PERSIST FOR THE WEEKEND AS HIGH PRESSURE BUILDS IN OVER THE
REGION. WAVES 2-3FT...SEAS 3-4 FT (ALTHOUGH SOME 5 FOOTERS ARE PSBL
BY LTR SAT/SUN OUT NR 20 NM AS PER THE SWAN/WAVEWATCH).

OTHER SIGNIFICANT CONCERN FOR WEEKEND BEACH-GOERS WILL BE THE INCRSG
THREAT FOR RIP CURRENTS ALONG THE MID ATLANTIC COAST THIS WEEKEND.
PERSISTENT NE FLOW COMBINED WITH THE SWELL GENERATED BY TS COLIN AS
IT MOVES N SAT AND SUN SHOULD ALLOW FOR MODERATE RIP RISK SAT/SUN.
SEE LATEST RFQ FOR DETAILS.

&&

.HYDROLOGY...
UPDATED DROUGHT STATEMENT (WBCDGTAKQ) ISSUED FOR DATA THROUGH 8/4.
THIS DATA DOES NOT INCLUDE THE WDSPRD RAINFALL OF THE PAST 24 HRS.
THAT RAINFALL WILL BE INCORPORATED INTO NEXT WEEKS STATEMENT.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...NONE.

&&

SYNOPSIS...AJZ
NEAR TERM...AJZ
SHORT TERM...AJZ
LONG TERM...MAM
AVIATION...LSA
MARINE...MAM
HYDROLOGY...MPR
Hazardous weather outlook, Aug 6, 5:25 PM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
525 PM EDT FRI AUG 6 2010

MDZ021>023-NCZ012>016-030>032-VAZ048-049-060>094-096-097-072130-
DORCHESTER-WICOMICO-SOMERSET-NORTHAMPTON NC-HERTFORD-GATES-
PASQUOTANK-CAMDEN-BERTIE-CHOWAN-PERQUIMANS-FLUVANNA-LOUISA-
PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-SUFFOLK-CHESAPEAKE-
525 PM EDT FRI AUG 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ024-025-NCZ017-102-VAZ095-098>100-072130-
INLAND WORCESTER-MARYLAND BEACHES-INLAND CURRITUCK-
OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-
NORTHAMPTON VA-
525 PM EDT FRI AUG 6 2010

...MODERATE RIP CURRENT RISK IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...SOUTH HAMPTON ROADS VIRGINIA AND THE
EASTERN SHORE OF VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>633-650-652-654-656-658-072130-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
525 PM EDT FRI AUG 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE COMBINATION OF A NORTHEAST WIND FLOW ALONG WITH THE INCREASING
SWELL FROM DISTANT TROPICAL STORM COLIN WILL LIKELY RESULT IN AN
INCREASED THREAT FOR RIP CURRENTS ALONG THE MID ATLANTIC COAST THIS
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

05

In the hours before

Special weather statement, Aug 6, 7:58 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
758 PM EDT FRI AUG 6 2010

VAZ078-084>086-070100-
GLOUCESTER VA-LANCASTER VA-MATHEWS VA-MIDDLESEX VA-
758 PM EDT FRI AUG 6 2010

...STRONG THUNDERSTORM MOVING INTO THE MIDDLE PENINSULA...

AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER URBANNA...MOVING SOUTHEAST AT 20 MPH. THE
STRONG THUNDERSTORMS WILL BE NEAR URBANNA AT 805 PM EDT...BERTRAND AT
810 PM EDT...CHRISTCHURCH AT 815 PM EDT...WEEMS AT 820 PM EDT...
HARMONY VILLAGE AT 825 PM EDT...GREYS POINT AT 830 PM EDT.

WIND GUSTS UP TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE
POSSIBLE IN THE PATH OF THIS STORM. IF YOU HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE INTO A SAFE SHELTER
BEFORE THIS STORM REACHES YOUR AREA. REMAIN INDOORS UNTIL THE STORM
HAS PASSED.

RAINFALL RATES OF ONE INCH PER HOUR WILL CAUSE PONDING OF WATER ON
ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND FLOOD
PRONE AREAS.

LAT...LON 3762 7627 3761 7627 3761 7636 3766 7647
      3765 7648 3762 7648 3756 7628 3753 7631
      3748 7624 3740 7623 3732 7630 3768 7673
      3769 7673 3777 7665 3772 7659 3763 7654
      3763 7649 3775 7658 3778 7662 3781 7660

GINGRICH
Special weather statement, Aug 6, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
921 PM EDT FRI AUG 6 2010

VAZ073-078-083>086-090-091-094-100-070230-
GLOUCESTER VA-JAMES CITY VA-KING AND QUEEN VA-LANCASTER VA-MATHEWS
VA-MIDDLESEX VA-NEW KENT VA-NEWPORT NEWS/HAMPTON VA-NORTHAMPTON
VA-YORK VA-
921 PM EDT FRI AUG 6 2010

...SHOWERS AND THUNDERSTORMS WITH HEAVY DOWNPOURS MOVING THROUGH THE
MIDDLE PENINSULA...

AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KING AND QUEEN COURTHOUSE TO NEWPORT NEWS
WILLIAMSBURG AIRPORT...MOVING EAST AT 20 MPH. THE STRONG
THUNDERSTORMS WILL BE NEAR...
  LITTLE PLYMOUTH AROUND 925 PM EDT...
  CLAY BANK AROUND 930 PM EDT...
  WHITE MARSH AROUND 935 PM EDT...
  MASCOT AROUND 940 PM EDT...
  CHURCH VIEW AROUND 945 PM EDT...
  WARNER AROUND 950 PM EDT...

WIND GUSTS UP TO 35 MPH...HEAVY DOWNPOURS...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THESE STORMS. IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
INTO A SAFE SHELTER BEFORE THESE STORMS REACH YOUR AREA. REMAIN
INDOORS UNTIL THE STORMS HAVE PASSED.

RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL CAUSE PONDING OF
WATER ON ROADWAYS...AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AND
FLOOD PRONE AREAS.

LAT...LON 3709 7596 3714 7599 3708 7654 3758 7687
      3752 7680 3756 7678 3769 7697 3770 7658
      3762 7644 3763 7642 3767 7654 3769 7633
      3761 7627 3761 7643 3756 7628 3732 7626
      3732 7603 3740 7599 3718 7582

GINGRICH

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:51 PM EDTSpecial Weather StatementAKQNorthampton59 min

Nearby

Special Weather Statements in Virginia, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.